MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING; TEGADERM¿ CHG IV PORT DRESSING

3M HEALTH CARE 3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING; TEGADERM¿ CHG IV PORT DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reinfusion (2403)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information: information was not provided.Date of event was not provided.Report date, 8/15/2019, was used for the date of event.Lot number was not provided.Without a lot number, expiration date and manufacturer date could not be determined.Without a lot number, a batch record review could not be performed.3m will continue to monitor.End of report.
 
Event or Problem Description
A nurse manager reported a patient had a port needle secured with a 1665 3m¿ tegaderm¿ chg chlorhexidine gluconate i.V.Port dressing.The patient reportedly experienced a port needle dislodgement when the port was accessed in the er.Patient specific information was not provided.No further details were provided.

Brand Name
3M TEGADERM CHLORHEXIDINE GLUCONATE IV PORT DRESSING
Common Device Name
TEGADERM¿ CHG IV PORT DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9009603
Report Number2110898-2019-00103
Device Sequence Number16738601
Product Code FRO
UDI-Device Identifier30707387770366
UDI-Public30707387770366
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1665
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;